Advertisement

Archive for Mathematical Logic

, Volume 58, Issue 5–6, pp 587–603 | Cite as

VC-density for trees

  • Anton BobkovEmail author
Article
  • 19 Downloads

Abstract

We show that in the theory of infinite trees the VC-function is optimal. This generalizes a result of Simon showing that trees are dp-minimal.

Keywords

Model theory VC-density Trees 

Mathematics Subject Classification

Primary 03C65 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

This work was done at UCLA as a part of a doctoral thesis, supported financially by NSF Grant DMS-1044604 and 2016 Girsky Fellowship Award.

References

  1. 1.
    Aschenbrenner, M., Dolich, A., Haskell, D., Macpherson, D., Starchenko, S.: Vapnik–chervonenkis density in some theories without the independence property, I. Trans. Am. Math. Soc. 368(8), 5889–5949 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Assouad, P.: Densité et dimension. Ann. l’inst. Fourier 33(3), 233–282 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Patrick, A.: Observations sur les classes de vapnik-cervonenkis et la dimension combinatoire de blei. In: Seminaire d’Analyse Harmonique, 1983–1984, volume 85-2 of Publications Mathématiques d’Orsay, pp. 92–112. Université de Paris-Sud, Département de Mathématiques, Orsay (1985)Google Scholar
  4. 4.
    Parigot, M.: Théories d’arbres. J. Symb. Logic 47(4), 841–853 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Podewski, K.-P., Ziegler, M.: Stable graphs. Fundam. Math. 100(2), 101–107 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Sauer, N.: On the density of families of sets. J. Comb. Theory Ser. A 13(1), 145–147 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Shelah, S.: A combinatorial problem; stability and order for models and theories in infinitary languages. Pac. J. Math. 41(1), 247–261 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Simon, P.: On dp-minimal ordered structures. J. Symb. Logic 76(2), 448–460 (2011)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Ripon CollegeRiponUSA

Personalised recommendations